[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
July 1998

Role of Drugs in Cutaneous Eruptions After Chemotherapy for Acute Myelogenous Leukemia

Arch Dermatol. 1998;134(7):881-882. doi:

Adverse drug reactions, lymphocyte recovery, and viral infections are the most suspected causes of eruptions occurring after chemotherapy.13 However, imputability of drugs is hard to demonstrate, and decisions to withdraw treatment are difficult. To better evaluate the role of drugs in the development of rashes occurring after chemotherapy, we undertook a case-control study nested in our institution to compare the intake of drugs by patients treated for acute myelogenous leukemia (AML) with and without eruptions following chemotherapy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×